# SDR UIEA2021060201262

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,024 hours, 18,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Angle
- Condition: Cracked
- Location: Bs 1577
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF BULK CARGO COMPT STA. 1577 RH OB SIDE WL 200 MAIN DECK FLOOR SUPT OB SPLICE ANGLE CRACKED 1IN IN LENGTH ON BOTTOM. DOT 127-013( REMOVED CRACKED SPLICE ANGLE AT AFT OF BULK CARGO COMPT STA 1577 RH OB SIDE WL 200 MAIN DECK FLOOR SUPT OB SIDE IAW B767-300 SRM 51-40-02.  FABRICATED NEW SPLICE ANGLE DIM 3"5" IAW B767-300 SRM 51-40-05 AND BOEING DWG 146T5651 REV.-. INSTALLED NEW SPLICE ANGLE IAW B767-300 SRM 51-40-02 )
